Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tom1987

Should I Increase Dosage? Experience And Advice Needed

Hi everyone. This is my first post but I've been reading for a while.

I am currently 2 and a half months into a course of accutane. For the first month I was on 20mg a day. From month 2 onwards I have been on 40mg a day. My problem area was my forehead and I am happy with the results there. Red patches, clammy to touch, appeared on my cheeks from week 2. This is where I had acne as a teen (im now 24) and accutane did the trick.

My dermatologist gave me te option to increase to 60mg a day. I was wondering if based on anyone's experience whether this would help with these patches or if I should stay on 40mg for the duration of my course. I noticed that my skin worsened when I increased dosage and I would rather stay on 40mg if this is likely to happen again.

I weigh 70kg and side effects are manageable, just lips and occaisional dry eyes really. Thanks for any advice.

Share this post


Link to post
Share on other sites

Doctor should be doing a weight to dosage ratio with you. 60 mg might be a little high. I would stay at 40 IMO.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×